BMO- and VMO-spaces of slice hyperholomorphic functions

Jonathan Gantner, J. Oscar González-Cervantes, Tim Janssens

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

© 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim In this paper we continue the study of important Banach spaces of slice hyperholomorphic functions on the quaternionic unit ball by investigating the BMO- and VMO-spaces of slice hyperholomorphic functions. We discuss in particular conformal invariance and a refined characterization of these spaces in terms of Carleson measures. Finally we show the relations with the Bloch and Dirichlet space and the duality relation with the Hardy space H1(D). The importance of these spaces in the classical theory is well known. It is therefore worthwhile to study their slice hyperholomorphic counterparts, in particular because slice hyperholomorphic functions were found to have several applications in operator theory and Schur analysis.
Original languageAmerican English
Pages (from-to)2259-2279
Number of pages21
JournalMathematische Nachrichten
DOIs
StatePublished - 1 Oct 2017

Fingerprint Dive into the research topics of 'BMO- and VMO-spaces of slice hyperholomorphic functions'. Together they form a unique fingerprint.

Cite this